Jump to content


Photo

Does This Sound Like Cat?


  • Please log in to reply
21 replies to this topic

#21 Hank

Hank

    Member

  • Members
  • 1,707 posts
  • Gender:Male

Posted 14 January 2014 - 08:13 PM

Omg exactly, Ive been known to just ditch people.. I'll be best friends with someone one day and then the next I'll be like *BEEP* off I don't want to be your friend you annoy me... Then a month goes by and I'm fine with them. Also I didnt think it was possible to become more emotional but my doctor wanted me to try provigil... I only took it for a week and a half and my mom told me to stop taking it because I was a confused, sleepy, emotional person who didnt feel connected to my own body. Have you ever tried provigil? Am I the only one who had these side effects?

I have experienced those side effects and discontinued use. The not connected to your body feeling is called "de-realization" which is a listed side effect.



#22 Valerie508

Valerie508

    Member

  • Members
  • 17 posts
  • Gender:Female

Posted 14 January 2014 - 08:52 PM

Ya, I stopped taking it two days ago, I'm hoping my doctor will start me on something that will help me soon.